# SDR AWXA200501026

- Difficulty date: August 7, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 47,229 hours, 32,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877188
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C15 CHECK DISCOVERED STRINGER 18A SHEAR BEAM CRACKED 2.0 INCHES IN LENGTH AT THE AFT END.  MAINTENANCE TRIMMED OUT EXISTING CRACK IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5361-05241-RC1.  FABRICATED FILLER AND RADIUS FILLER IAW AWA ER 03-5361-05241-RC1.  INSTALLED FABRICATED REPAIR PARTS IAW AWA ER 03-5361-05241-RC1.
